Disjoint Unions of Topological Spaces and Choice

Mathematical Logic Quarterly 44 (4):493-508 (1998)

Abstract

We find properties of topological spaces which are not shared by disjoint unions in the absence of some form of the Axiom of Choice

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,856

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2014-01-16

Downloads
22 (#518,797)

6 months
1 (#386,016)

Historical graph of downloads
How can I increase my downloads?

References found in this work

The Axiom of Choice.Thomas J. Jech - 1973 - Amsterdam, Netherlands: North-Holland.
The Axiom of Choice.Gershon Sageev - 1976 - Journal of Symbolic Logic 41 (4):784-785.

Add more references

Citations of this work

Add more citations

Similar books and articles

Reduced Coproducts of Compact Hausdorff Spaces.Paul Bankston - 1987 - Journal of Symbolic Logic 52 (2):404-424.
Extending Independent Sets to Bases and the Axiom of Choice.Kyriakos Keremedis - 1998 - Mathematical Logic Quarterly 44 (1):92-98.
Recursive Constructions in Topological Spaces.Iraj Kalantari & Allen Retzlaff - 1979 - Journal of Symbolic Logic 44 (4):609-625.
Two Topological Equivalents of the Axiom of Choice.Eric Schechter & E. Schechter - 1992 - Mathematical Logic Quarterly 38 (1):555-557.